# SDR SWIA200210616

- Difficulty date: February 1, 2002
- Submitted: February 7, 2002
- Operation: Air carrier
- Aircraft: N226SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120296
- Aircraft time: 16,578 hours, 23,344 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Boot
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OUT OF PDX, INBOARD LEFT WING DEICE LIGHT ILLUMINATED REPEATEDLY ON BOTH TIMERS.  FOUND TWO SMALL HOLES ON INBOARD PORTION OF LEFT WING INBOARD BOOT.  APPLIED PATCH.  OPS CHECKS GOOD.
